# SDR UPS03440363

- Difficulty date: March 8, 2003
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747-200
- Aircraft serial: 21943
- Aircraft time: 73,562 hours, 16,470 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC14981327075
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, FWD CARGO BAY, STA 720 - 740 STRINGER 47 RT FOUND CORROSION CRACK.  CORROSION BLEND OUT 0.030 INCH X 1 INCH X 1 INCH EXCEED SRM LIMIT.  STRINGER REPAIRED AS PER SRM 53-10-03 FIG 1.
